# SDR 97ZZZX2519

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Ws 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LOWER SURFACE AT FS 825 RBL 15 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-6.  THICKNESS CHECKED WITHIN LIMITS IAW BAC 727 SRM 57-30-01 FIG 4.
